Estimation of the trace of the scale matrix of a multivariate T-Model under a squared error loss
| dc.contributor.author | Anwar H. Joarder | |
| dc.date.accessioned | 2026-09-29T11:10:08Z | |
| dc.date.issued | 1999 | |
| dc.identifier.uri | https://repository.ulab.edu.bd/handle/123456789/1211 | |
| dc.language.iso | en | |
| dc.publisher | Statistica | |
| dc.subject | Multivariate t-distribution | |
| dc.subject | Trace of the scale matrix | |
| dc.subject | Squared error loss | |
| dc.subject | Wishart matrix | |
| dc.subject | Risk function | |
| dc.subject | Relative risk | |
| dc.subject | Shrinkage estimator | |
| dc.subject | Eigenvalues / Geometric mean | |
| dc.subject | Maximum likelihood estimator (MLE) | |
| dc.subject | Heavy-tailed distributions | |
| dc.title | Estimation of the trace of the scale matrix of a multivariate T-Model under a squared error loss | |
| dc.type | Article |
Files
Original bundle
1 - 1 of 1
Loading...
- Name:
- Estimation of the trace of the scale matrix of the multivariate t-model under a squared error loss. Statistica, 59 (2), 181-191.pdf
- Size:
- 4.73 MB
- Format:
- Adobe Portable Document Format
License bundle
1 - 1 of 1
Loading...
- Name:
- license.txt
- Size:
- 1.71 KB
- Format:
- Item-specific license agreed to upon submission
- Description:
